# SDR A6WA201543201

- Difficulty date: November 4, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 29,821 hours, 28,728 cycles
- System (JASC): 5240 · Service Doors
- Part: Shaft
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN FROM OUTSIDE.  INSPECTED & FOUND SERVICE DOOR OUTER HANDLE SHAFT CRACKED.  R & R SERVICE DOOR HANDLE LATCH ASSEMBLY IAW AMM 52-41-03 & SRM CHAPTER 51.
